# SDR MWEA00031

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED UNUSUAL ODOR IN COCKPIT.  MTC THROUGHLY INSPECTED ALL AREAS AND COMPONENTS WITH NO ODORS OR DEFECT NOTED.
